# SDR SWAA2021020446153

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,724 hours, 31,882 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2721A
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING W/SELECTED FLAPS 15 DEGREES AND INDICATION SHOWED 5 DEGREES WE LOWERED THE FLAPS TO 15 DEGREES USING ALTERNATE FLAP SWITCH PER QRH. / FOUND FAULT CODE 27-52260 ON FSEU. PERFORMED FIM 27-51 TASK 820, DETERMINED TO BE INTERMITTENT FAULT R&R RIGHT HAND FLAP POSITION TRANSMITTER, (DUE TO 27-52260) PER AMM 27-58-01. R&R FLAP POSITION INDICATOR PER AMM 27-58-02.. INDICATOR RAR 86852 TRANSMITTOR RAR 86553 POS R PN: 18-1738-10 SN OFF: 2721A SN ON: 2025A POS P PN: 2061-15-1 SN OFF: 1507 SN ON: 1506/WN1506
